MathSciNet Relay Station
MathSciNet bibliographic data
MR2182958 15A24
Hasanov, Vejdi I.; El-Sayed, Salah M. On the positive definite solutions of nonlinear matrix equation $X+A^\star X^{-\delta}A=Q$. Linear Algebra Appl. 412 (2006), no. 2-3, 154–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement